# SDR DALA2025062604791

- Difficulty date: June 19, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 57,189 hours, 41,356 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Inspection
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 9575 AMOC, ERA 624259-14AD. CORRECTIVE ACTION: CURRENT AMOC APPROVAL IS LIMITED TO 24 MONTHS. ADDITIONAL ERA REVISION IS REQUIRED FOR AMOC APPROVAL BEYOND 17-JUN-2027 FOR ERA 624259-14AD (1033908)
